# SDR CA101006007

- Difficulty date: September 30, 2010
- Submitted: March 15, 2011
- Operation: Air carrier
- Engine: Pwc PW610FA
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Flamed Out
- Stage of operation: DE
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: A

## Discrepancy

(CAN) FLAMEOUT DURING DESCENT FROM FL100 TO FL60, THE PILOT OBSERVED OIL AND FUEL LOW PRESSURE LIGHTS FOLLOWED BY ENGINE FLAMEOUT.  NO RESTART WAS ATTEMPTED.  THE CREW DIVERTED AND EXECUTED AN UNEVENTFUL SINGLE ENGINE LANDING.  ONCE ON GROUND, THE WARNING LIGHTS WENT OFF AND AN ENGINE RESTART WAS SUCCESSFUL AND IT RAN NORMALLY.  TROUBLESHOOTING IS ON-GOING.
